Публікація: Integer Linear Programming Models for the Problem of Covering a Polygonal Region by Rectangles
dc.contributor.author | Scheithauer, G. | |
dc.contributor.author | Stoyan, Yu. | |
dc.contributor.author | Romanova, T. | |
dc.date.accessioned | 2016-09-05T07:10:21Z | |
dc.date.available | 2016-09-05T07:10:21Z | |
dc.date.issued | 2009 | |
dc.description.abstract | The aim of the paper is to develop integer linear programming (ILP) models for the problem of covering a polygonal region by rectangles. We formulate a Beasley-type model in which the number of variables depends on the size parameters. Another ILP model is proposed which has O(n2 max{m, n}) variables where m is the number of edges of the target set and n is the number of given rectangles. In particular we consider the case where the polygonal region is convex. Extensions are also discussed where we allow the polygonal region to be a union of a finite number of convex subsets. | uk_UA |
dc.identifier.citation | Scheithaue, G. Integer Linear Programming Models for the Problem of Covering a Polygonal Region by Rectangles / G. Scheithau, Yu. Stoyan, T. Romanova // Радиоэлектроника и информатика : науч.-техн. журн. – Х. : Изд-во ХНУРЭ, 2009. – Вып. 2. – С. 4-13. | uk_UA |
dc.identifier.uri | http://openarchive.nure.ua/handle/document/2058 | |
dc.language.iso | en | uk_UA |
dc.publisher | ХНУРЭ | uk_UA |
dc.subject | optimization | uk_UA |
dc.subject | mathematical modelling | uk_UA |
dc.subject | integer linear programming | uk_UA |
dc.subject | covering | uk_UA |
dc.title | Integer Linear Programming Models for the Problem of Covering a Polygonal Region by Rectangles | uk_UA |
dc.type | Article | uk_UA |
dspace.entity.type | Publication |
Файли
Оригінальний пакет
1 - 1 з 1
Завантаження...
- Назва:
- RI_2009_2-004-013.pdf
- Розмір:
- 410.44 KB
- Формат:
- Adobe Portable Document Format
Ліцензійний пакет
1 - 1 з 1
Немає доступних мініатюр
- Назва:
- license.txt
- Розмір:
- 9.42 KB
- Формат:
- Item-specific license agreed upon to submission
- Опис: